# SDR CA080710006

- Difficulty date: July 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 15,009 hours
- Engine: Lyc T5317BLYC
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 205030195030
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, NOTICED A CRACK ON THE LT MAIN BEAM CAP UPPER WEB NEAR THE FORWARD ENGINE FIRE WALL. THE ACFT WAS GROUNDED. THE AIRFRAME TIME 15185 HOURS. THE TIME ON THE MAIN BEAM CAP IS UNKNOWN.
